# SDR CA080707013

- Difficulty date: June 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sleeve
- Part number: 310830601
- Condition: Dislodged
- Location: Nr 5 Brg Journal
- Part time: 17,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ASSEMBLY HAD ACCUMULATED IN EXCESS OF 7000 HOURS SINCE THE SLEEVE WAS INSTALLED ON THE NR 5 BEARING JOURNAL, AND THE POWER SECTION WAS BEING RETURNED TO THE SHOP FOR A SCHEDULED OVERHAUL.   DURING INSPECTION OF THE 2ND STAGE REDUCTION CARRIER IAW OHM 3038337, SEC.72-10-00 INSPECTION, PARA.6AM IT WAS FOUND THAT THE NR 5 BEARING JOURNAL SLEEVE HAD MOVED AWAY FROM THE CARRIER SHOULDER BY APPROXIMATELY 0.021. NO OTHER DEFECTS WERE NOTED ON THE SLEEVE.
